MathSciNet Relay Station
MathSciNet bibliographic data
MR989562 85A05 (58C27 58F40)
Shandarin, S. F.; Zel′dovich, Ya. B. The large-scale structure of the universe: turbulence, intermittency, structures in a self-gravitating medium. Rev. Modern Phys. 61 (1989), no. 2, 185–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement